# SDR FDEA201204241542

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 61,091 hours, 23,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0634
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY LIGHT TEST FAILED.  R & R EMERGENCY LIGHTS POWER SUPPLY IAW MM 33-51-01-4, OPS CHECKS NORMAL.
